# SDR SWAA2024061896979

- Difficulty date: May 31, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787-847 Rbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO DOOR CUTOUT LOWER WEB FROM STA 787 + 16 TO STA 847 RBL 27 WL 155.5 HAS SPOTS OF CORROSION.<[01] EVALUATED DAMAGE AT AFT CARGO DOOR CUTOUT LOWER WEB FROM STA 787 + 16 TO STA 847 RBL 27 WL 155.5 ; PART WAS FOUND OUT OF LIMITS DUE TO EXFOLIATION CORROSION ON WEB SURFACE . REF. 51-10-02-0G-0 REMOVED ALL FASTENERS FROM AFT CARGO DOOR CUTOUT WEB AND REMOVED WEB REF. SRM 51-40-02-0G-0 TREATED AND PRIMED ALL DRILLED AND COUNTERSUNK HOLES AT NEW LOWER WEB AT AFT CARGO COMPARTMENT DOOR SURROUND STRUCTURE REF: AMM 51-21-41-370-803 AND AMM 51-21-72-370-801 INSTALLED WEB AT AFT DOOR CUTOUT LOWER POSITION REF SRM 51-40-02-0G-0 AND BOEING DRW # 146A8340 MIX SEALANT AT 21:00 BMS 595 B-2 INSTALLATION OF WEB FINISHED AT 23:00;[02] VERIFIED REMOVED AND REPLACED WEB AT AFT DOOR CUTOUT LOWER POSITION.;[03] AUDIT C/W PER MPM 52.02.02
